# SDR DALA2022040702403

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CRACK FLOOR STRUCTURE ON WEB SUPPORT STRUCTURE LOC BTW FR68 TO FR69 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED WEB SUPPORT STRUCTURE AND FASTENERS PER A320 SRM 51-72-11 AND 51-42-11. (2186311)
